# SDR QXEA2017101100607

- Difficulty date: September 19, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 439
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEART TIE AT BS 439, STRINGER 24L HAS EVIDENCE OF CORROSION.  REMOVED CORROSION IAW SRM 51-21-00, STEP 4 (2) (A), STRUCT IDENT -02.    COMPLIED WITH ET & UT INSPECTION IAW NDTM 51-00-06 & 51-00-04.  NO DEFECTS NOTED.  FOUND WITHIN LIMITS IAW DWG 85328131, REV B.   RESTORED FINISH IAW SRM 51-25-10-02-01, & 51-25-15-02-01.
